# SDR ASAA0480540

- Difficulty date: October 24, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Aircraft time: 36,577 hours, 19,263 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX LINE CHK - EMERGENCY OVERHEAD CABIN LIGHTS INOPERATIVE FROM ROW 2 TO 7.  REPLACED ASSOCIATED BATTERY PACK (POWER SUPPLY).  LIGHTS THEN OPERATED PROPERLY.
